Vol. 9, No. 8, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On differential modules associated to de Rham representations in the imperfect residue field case

Shun Ohkubo

Vol. 9 (2015), No. 8, 1881–1954
DOI: 10.2140/ant.2015.9.1881
Abstract

Let K be a complete discrete valuation field of mixed characteristic (0,p) with possibly imperfect residue fields, and let GK the absolute Galois group of K. In the first part of this paper, we prove that Scholl’s generalization of fields of norms over K is compatible with Abbes–Saito’s ramification theory. In the second part, we construct a functor  dR that associates a de Rham representation V to a (φ,)-module in the sense of Kedlaya. Finally, we prove a compatibility between Kedlaya’s differential Swan conductor of  dR(V ) and the Swan conductor of V , which generalizes Marmora’s formula.

Keywords
p-adic Hodge theory, ramification theory
Mathematical Subject Classification 2010
Primary: 11S15
Milestones
Received: 27 February 2015
Revised: 28 May 2015
Accepted: 25 June 2015
Published: 29 October 2015
Authors
Shun Ohkubo
Graduate School of Mathematics
Nagoya University
Furocho
Chikusaku
Nagoya 4648602
Japan